# SDR 020207N542CS1

- Difficulty date: February 2, 2007
- Submitted: February 8, 2007
- Operation: Air carrier
- Aircraft: N542CS
- Make and model: Cessna 560XL
- Aircraft serial: 5605523
- Aircraft time: 2,279 hours, 1,554 cycles
- Engine: Pwa PW545A
- System (JASC): 3233 · Landing Gear Actuator
- Part: Switch
- Condition: Failed
- Location: Mlg Actuator
- Component: Actuator, Teijinseiki
- Component part number: 99125373
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L, A

## Discrepancy

ON APPROACH, GEAR SELECTED DOWN, THE LT MAIN LANDING GEAR DOWN AND LOCK LIGHT FAILED TO ILLUMINATE FOLLOWED BY THE GEAR AURAL WARNING HORN. THE INDICATOR LIGHT TEST WAS GOOD. THE FLIGHT CREW FOLLOWED THE EMERGENCY CHECKLIST AND UTILIZED THE EMERGENCY BOTTLE TO BLOW DOWN THE GEAR. THE FLIGHT CREW DIVERTED AND DECLARED AN EMERGENCY. THE AIRCRAFT LANDING WAS UNEVENTFUL. MAINTENANCE TROUBLESHOT THE PROBLEM TO A BAD LT MAIN LANDING GEAR ACTUATOR SWITCH. THE ACTUATOR WAS REPLACED AND FUNCTIONAL CHECK WAS GOOD.
